IEEE - Institute of Electrical and Electronics Engineers, Inc. - Asymptotic orthogonality based decoders for satellite communication systems

2016 6th International Conference on Electronics Information and Emergency Communication (ICEIEC)

Author(s): Haiquan Wang ; Deyue Qiao ; Xiaochun Yue
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2016
Conference Location: Beijing, China
Conference Date: 17 June 2016
Page(s): 51 - 54
ISBN (CD): 978-1-5090-1995-3
ISBN (Electronic): 978-1-5090-1997-7
ISSN (Electronic): 2377-844X
DOI: 10.1109/ICEIEC.2016.7589685
Regular:

In this paper, for multiple access of satellite communication (SatCom) systems with M array elements of uniform linear array antennas at the satellite and with line-of-sight channels, the mutually... View More

Advertisement